reading up on it, seems a little scary…. like sudden loss of breathing. I dunno – anytime I’ve had to be on morphine type things, I’d want to throw up in the worst way. My body says “no” to opiate. However, it likes speedy things. Each body’s different.
I’m no doctor so my advice is worth 0. But I give anyway. I think it’d be good to know how your body reacts to opiates first. I see the word opiate and I know I’d have to be in some awful state to want the sick stomach feeling. But maybe your body is ok with it. I’d say “maybe start with a milder opiate…” or as low as possible a dose to be sure… but I dunno. I’d look for the highest strength over the counter stuff first. Heroin and Heroin-type addictions are super common in the USA nowadays, this being one of them… easy to get and stuff. A friend of mine in Mass. has had a growing clientelle over the last three years over this stuff flooding the streets and people sliding in deep before they realize it. [she does drug counselling / addiction / withdrawl / support group type stuff). Her clients are anywhere from pre-teen to senior but the bulk is teenager/early 20s, probably because they have the friend networks from school days.